Publications

Show all

2016

Delaigle, Aurore; Meister, Alexander; Rombouts, Jeroen V K

Root-T consistent density estimation in GARCH models Journal Article

Forthcoming in the Journal of Econometrics, Volume 192, Issue 1 , pp. 55-63, 2016.

Abstract | Links | BibTeX | Tags: Garch

2014

Bauwens, Luc; Arnaud, Dufays; Rombouts, Jeroen V K

Marginal Likelihood Computation for Markov Switching and Change-point GARCH Models Journal Article

Journal of Econometrics, Volume 178, Issue P3 , pp. 508-522, 2014.

Abstract | Links | BibTeX | Tags: Garch

2012

Laurent, Sébastien; Rombouts, Jeroen V K; Violante, Francesco

On the Forecasting Accuracy of Multivariate GARCH Models Journal Article

Journal of Applied Econometrics, Volume 27, Issue 6 , pp. 934–955, 2012.

Abstract | Links | BibTeX | Tags: Forecasting , Garch

2010

Bauwens, Luc; Preminger, Arie; Rombouts, Jeroen V K

Theory and Inference for a Markov Switching GARCH Model Journal Article

The Econometrics Journal , pages, July 2010, Volume 13, Issue 2 , pp. 218–244, 2010.

Abstract | Links | BibTeX | Tags: Garch

2009

Rombouts, Jeroen V K; Verbeek, Marno

Evaluating Portfolio Value-at-Risk using Semi-parametric GARCH Models Journal Article

Quantitative Finance , Volume 9, Issue 6 , 2009.

Abstract | Links | BibTeX | Tags: Garch

 

 

 

 

 

Privacy Settings
We use cookies to enhance your experience while using our website. If you are using our Services via a browser you can restrict, block or remove cookies through your web browser settings. We also use content and scripts from third parties that may use tracking technologies. You can selectively provide your consent below to allow such third party embeds. For complete information about the cookies we use, data we collect and how we process them, please check our Privacy Policy
Youtube
Consent to display content from Youtube
Vimeo
Consent to display content from Vimeo
Google Maps
Consent to display content from Google